# SDR SWIA200515496

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,847 hours, 25,558 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0264
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 15,027 hours, 12,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON TAXI OUT.  REPLACED RIGHT SPOILERON OUTBOARD PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
